Publication no #2190   Type :   Html | Bib | Both
Created: 2012-03-20 21:20:15     Modified: 2012-09-18 17:21:24
2190
photophotophotophotophoto
An-Chiang Chu, Jesper Jansson, Richard Lemence, Alban Mancheron and Kun-Mao Chao. Asymptotic Limits of a New Type of Maximization Recurrence with an Application to Bioinformatics. In TAMC12, Vol. 7287:177-188 of LNCS, springer, 2012.  
Keywords: from triplets, galled network, level k phylogenetic network, phylogenetic network.
Note: preliminary version.
       
Toggle abstract